# SDR GTIA020134

- Difficulty date: February 28, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SJU - FLT 770 - ABORTED TAKEOFF, SPOILER CAAWS SOUNDED DURING TAKEOFF ROLL AT 80 KTS, ABORTED TAKEOFF.  DEACTIVATED AUTO GROUND SPOILER ACTUATOR AND PLACED INFLIGHT MODE.  DISCONNECTED LEFT AND RIGHT GROUND SPOILER CONTROL VALVES, VERIFIED OPERATION OF FLIGHT SPOILERS WHILE GROUND SPOILERS REMAIN RETRACTED.  RECONNECTED AND OPS CHECK LT AND RT INBOARD AND OUTBOARD SPOILERS FOUND AUTO GROUND SPOILER ACT EXTENDED.  RETRACTED AUTO GROUND SPOILER ACTUATOR SPEED BRAKE AND SPOILERS OPS CHECK NORMAL.  (M)
